Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 4, Pages 638–646 (Mi zvmmf1519)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical simulation of a supersonic asymmetric flow around a sharp-nosed circular cone

N. V. Leont'eva, Yu. P. Golovachëv

Ioffe Physico-Technical Institute, Russian Academy of Sciences

Full text: PDF file (1363 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:4, 609–617

Bibliographic databases:
UDC: 519.6:531.332
MSC: Primary 76M20; Secondary 76J20
Received: 19.07.1999
Revised: 27.10.1999

Citation: N. V. Leont'eva, Yu. P. Golovachëv, “Numerical simulation of a supersonic asymmetric flow around a sharp-nosed circular cone”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000), 638–646; Comput. Math. Math. Phys., 40:4 (2000), 609–617

Citation in format AMSBIB
\Bibitem{LeoGol00}
\by N.~V.~Leont'eva, Yu.~P.~Golovach\"ev
\paper Numerical simulation of a supersonic asymmetric flow around a sharp-nosed circular cone
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 4
\pages 638--646
\mathnet{http://mi.mathnet.ru/zvmmf1519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781116}
\zmath{https://zbmath.org/?q=an:0995.76058}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 4
\pages 609--617


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1519
  • http://mi.mathnet.ru/eng/zvmmf/v40/i4/p638

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Volkov, G. A. Tarnavskii, “Broken symmetry and hysteresis in steady-state and quasi-steady solutions to Euler and Navier–Stokes equations”, Comput. Math. Math. Phys., 41:11 (2001), 1659–1666  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:157
    Full text:71
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021